# SDR AALA20130323002

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 9,248 hours, 3,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEATS 14 TO 15 AND RIGHT EMERGENCY OVERWING DOOR LIGHTS AND SIGNS FAILED TEST.  REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEATS 14 TO 15 AND RIGHT EMERGENCY OVERWING DOOR LIGHTS.  OPS CHECK NORMAL.
